# SDR DALA14036449216

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR TIE CORRODED AND BLOWN OUT, BS 1268 BETWEEN L29-30R.  REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-10-03 AND DWG 9936073, REV W.
